Primary care physicians are not the most knowledegable when it comes to prescribing these types of medications, a psychiatrist is best. It would help to know what you are taking. Did your PCP do a thorough examination for your symptoms? It's always best to rule out other health issues before assuming it's anxiety. Are you still having the arm problems but just not sleeping? More information would help us to get a better idea of what is happening. Thanks.
Hi, thanks for your comments. I am taking a ssri called sterline i believe.. i dont have the name with me here at work. My PCP did a few examinations around my body but no blood work or anything besides that. My arm is better now but it does get numb or tingly every now and then. i also feel these same feelings on my upper back and my legs. Sleeping has been very tough, i havent been able to get much sleep for the past 3 days.
What things do you think should be ruled out before assuming this could be just a case of anxiety happening to me?
thanks so much for your time
Your medication takes time to reach a therapeutic level, 4-6 weeks, and you haven't been on it long enough to see results.. Once you've been on it that long you should feel better if it's all due to anxiety. It will also improve your sleep. Since your symptoms are improving, it appears that it may be anxiety. Anxiety can minifests itself in us a many different ways, and in varying degrees. If your sleep remains a problem contact your doctor to see what he thinks. Take care...
I just responded to a woman who wrote about similar feelings and I gave her a link that related to this problem. I have included it here for you as well.
This may give you another avenue to explore.
I wish you the best and hope you will let us know when you find an answer. As you can see, you are not alone with these symptoms of tingling and numbness.
thanks for the information guys. Ill keep you posted.
:) thanks for the support
hi, wanted to post a new finding after using steriline (Zoloft).. i have been feeling joint pain in my knees mostly, i think a little in my elbows. Do you guys know if this is a side effect of taking zoloft? ive found a few articles that talk about joint pain after using this drug..
thanks for your comments
I know it can cause muscle aches, and pain in general. I was on it for many years with no side effects, but as we know, we all react differently to these drugs. I think it's imperative that you not dwell on "what" may happen and attribute every little twinge or ache to the medication. If you're having real doubts it's best to speak with your prescribing doctor.